IIUM Repository

On volterra and orthogonality preserving quadratic stochastic operators

Mukhamedov, Farrukh and Mohd Taha, Mohd Hafizuddin (2016) On volterra and orthogonality preserving quadratic stochastic operators. Miskolc Mathematical Notes, 17 (1). pp. 457-470. ISSN 1787-2405 E-ISSN 1787-2413

[img] PDF - Published Version
Restricted to Repository staff only

Download (1MB) | Request a copy
PDF (wos) - Supplemental Material
Download (181kB) | Preview
PDF (Scopus) - Supplemental Material
Download (195kB) | Preview


A quadratic stochastic operator (in short QSO) is usually used to present the time evolution of differing species in biology. Some quadratic stochastic operators have been studied by Lotka and Volterra. In the present paper, we first give a simple characterization of Volterra QSO in terms of absolutely continuity of discrete measures. Moreover, we provide its generalization in continuous setting. Further, we introduce a notion of orthogonal preserving QSO, and describe such kind of operators defined on two dimensional simplex. It turns out that orthogonal preserving QSOs are permutations of Volterra QSO. The associativity of genetic algebras generated by orthogonal preserving QSO is studied too

Item Type: Article (Letter)
Additional Information: 5537/50835
Uncontrolled Keywords: Quadratic stochastic operator, Volterra operator,Oorthogonal preserving
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr. Farrukh Mukhamedov
Date Deposited: 21 Jun 2016 12:03
Last Modified: 17 Feb 2020 12:27
URI: http://irep.iium.edu.my/id/eprint/50835

Actions (login required)

View Item View Item


Downloads per month over past year